Seven octonary quadratic forms

Volume 135 / 2008

Ayşe Alaca, Şaban Alaca, Kenneth S. Williams Acta Arithmetica 135 (2008), 339-350 MSC: Primary 11E25. DOI: 10.4064/aa135-4-3

Authors

  • Ayşe AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, ON, Canada K1S 5B6
    e-mail
  • Şaban AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, ON, Canada K1S 5B6
    e-mail
  • Kenneth S. WilliamsCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, ON, Canada K1S 5B6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image